Brownian motion in a Weyl chamber, non-colliding particles, and random matrices
Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 2, pp. 177-204.
@article{AIHPB_1999__35_2_177_0,
     author = {Grabiner, David J.},
     title = {Brownian motion in a {Weyl} chamber, non-colliding particles, and random matrices},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {177--204},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {2},
     year = {1999},
     zbl = {0937.60075},
     mrnumber = {1678525},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1999__35_2_177_0/}
}
TY  - JOUR
AU  - Grabiner, David J.
TI  - Brownian motion in a Weyl chamber, non-colliding particles, and random matrices
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1999
DA  - 1999///
SP  - 177
EP  - 204
VL  - 35
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1999__35_2_177_0/
UR  - https://zbmath.org/?q=an%3A0937.60075
UR  - https://www.ams.org/mathscinet-getitem?mr=1678525
LA  - en
ID  - AIHPB_1999__35_2_177_0
ER  - 
%0 Journal Article
%A Grabiner, David J.
%T Brownian motion in a Weyl chamber, non-colliding particles, and random matrices
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1999
%P 177-204
%V 35
%N 2
%I Gauthier-Villars
%G en
%F AIHPB_1999__35_2_177_0
Grabiner, David J. Brownian motion in a Weyl chamber, non-colliding particles, and random matrices. Annales de l'I.H.P. Probabilités et statistiques, Volume 35 (1999) no. 2, pp. 177-204. http://www.numdam.org/item/AIHPB_1999__35_2_177_0/

[1] J.F. Adams, Lectures on Lie Groups, University of Chicago Press, 1969. | MR | Zbl

[2] P. Bérard and G. Besson, Spectres et groupes cristallographiques II: domaines sphériques, Ann. Inst. Fourier, Vol. 30, 3, 1980, pp. 237-248.. | Numdam | MR | Zbl

[3] P. Biane, Minuscule weights and random walks on lattices, Quant. Prob. Rel. Topics, Vol. 7, 1992, pp. 51-65. | MR | Zbl

[4] P. Biane, Permutation model for semi-circular systems and quantum random walks, Pacific J. Math., Vol. 171, 1995, pp. 373-387. | MR | Zbl

[5] N. Bourbaki, Groupes et Algèbres de Lie, Chapters 4, 5, 6. Hermann, Paris, 1968. | MR | Zbl

[6] N. Bourbaki, Groupes et Algèbres de Lie, Chapter 9. Masson, Paris, 1982. | Zbl

[7] D.L. Burkholder, Exit times of Brownian motion, harmonic majorization, and Hardy spaces, Adv. Math., Vol. 26, 1977, pp. 182-205. | MR | Zbl

[8] R.D. Deblassie, Exit times from cones in Rn of Brownian motion, Prob. Th. Rel. Fields, Vol. 74, 1987, pp. 1-29. | MR | Zbl

[9] J.L. Doob, Classical Potential Theory and its Probabilistic Counterpart, Springer-Verlag, New York, 1984. | MR | Zbl

[10] F.J. Dyson, A Brownian-motion model for the eigenvalues of a random matrix, J. Math. Phys., Vol. 3, 1962, pp. 1191-1198. | MR | Zbl

[11] D. Freedman, Brownian Motion and Diffusion, Holden-Day, San Francisco; second edition published by Springer-Verlag, New York, 1971. | MR | Zbl

[12] I.M. Gessel and D. Zeilberger, Random walk in a Weyl chamber, Proc. Amer. Math. Soc., Vol. 115, 1992, pp. 27-31. | MR | Zbl

[13] D.J. Grabiner and P. Magyar, Random walks in Weyl chambers and the decomposition of tensor powers, J. Alg. Combin., Vol. 2, 1993, pp. 239-260. | MR | Zbl

[14] J.M. Harrison, Brownian Motion and Stochastic Flow Systems, John Wiley and Sons, New York, 1985. | MR | Zbl

[15] J.E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, New York, 1972. | MR | Zbl

[16] D. Hobson and W. Werner, Non-colliding Brownian motion on the circle, Bull. London. Math. Soc., Vol. 28, 1996, pp. 643-650. | MR | Zbl

[17] S.P. Karlin and G. Macgregor, Coincidence probabilities, Pacific. J. Math., Vol. 9, 1959, pp. 1141-1164. | MR | Zbl

[18] S.P. Karlin and H.M. Taylor, A Second Course in Stochastic Processes, Academic Press, New York, 1981. | MR | Zbl

[19] I.G. Macdonald, Symmetric Functions and Hall Polynomials, Oxford University Press, 1979. | MR | Zbl

[20] I.G. Macdonald, Some conjectures for root systems, SIAM J. Math. Anal., Vol. 13, 1982, pp. 988-1007. | MR | Zbl

[21] H.P. Mckean, Stochastic Integrals, Academic Press, New York, 1969. | MR | Zbl

[22] M.L. Mehta, Random Matrices: Second Edition, Academic Press, New York, 1991. | MR | Zbl

[23] N. O'Connell and A. Unwin, Collision times and exit times from cones: A duality, Stoch. Proc. Appl., Vol. 43, 1992, pp. 291-301. | MR | Zbl

[24] J. Pitman, One-dimensional Brownian motion and the three-dimensional Bessel process, Ann. Appl. Prob., Vol. 7, 1975, pp. 511-526. | MR | Zbl

[25] R.A. Proctor, Reflection and algorithm proofs of some more Lie group dual pair identities, J. Combin. Th. A, Vol. 62, 1993, pp. 107-127. | MR | Zbl

[26] A. Selberg, Bemerkinger om et multipelt integral, Norsk Mathematisk Tidsskrift, Vol. 26, 1944, pp. 71-78. | MR | Zbl

[27] T. Watanabe and S.G. Mohanty, On an inclusion-exclusion formula based on the reflection principle, Discrete Math, Vol. 64, 1987, pp. 281-288. | MR | Zbl

[28] D. Williams, Path decomposition and continuity of local time for one-dimensional diffusions, Proc. London Math. Soc., Vol. 28, 1974, pp. 738-768. | MR | Zbl

[29] D. Zeilberger, Andre's reflection proof generalized to the many-candidate ballot problem, Discrete Math, Vol. 44, 1983, pp. 325-326. | MR | Zbl